Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chayo234

Burning sensation

Hi everyone! I've been using Dan's Regimen for a little while now and noticed something. Whenever I put the BP gel on, it doesn't sting or hurt, just sometimes a little red. But as soon as I put on the Eucerin Renewal Lotion on, it stings and burns like hell! Is it that i'm allergic to this lotion? Or is there some chemical reaction going on? I would like to know if anyone else is having the same problem.

Also my skin has become really dry! Even after putting on the lotion, sometimes the lotion itself dries off and unsightly dead skin starts peeling up during the day! Anyone have a solution to get rid of these dead skin on my face? Any insight would be helpful! Thanks

Share this post


Link to post
Share on other sites
Guest Tempest

My guess would be the AHA in the lotion is too harsh for your skin ATM. How long have you been on the regimen?

Share this post


Link to post
Share on other sites

actually, it has been about a month... but i started using Eucerin from the start. What kind've lotion am I suppose to use before using Eucerin?

Share this post


Link to post
Share on other sites
Whenever I put the BP gel on, it doesn't sting or hurt, just sometimes a little red.  But as soon as I put on the Eucerin Renewal Lotion on, it stings and burns like hell! 

In the first few weeks of the regimen, BP will turn your skin red, though only temporarily in my experiences. What I did was only put it on my face in the evening, so that by the time I woke up in the morning my face wasn't red at all. I applied BP to my body again in the morning, so essentially my body got two doses per day of BP while my face only got one (in the evening). After about a month and a half, I was able to put it on my face twice daily without any redness or irritation at all, because I allowed my face to get used to the BP. The side effects went away as I slept.

In terms of your moisturizer, I'm not familiar with it, but if its irritating your skin, pick a different one, because irritation = more acne.

Good luck.

Share this post


Link to post
Share on other sites

..1 month may be a default benchmark, it actually depends on your skin sensitivity level actually, thus some ppl may take faster/slower to adapt..

biggrin.gif

Share this post


Link to post
Share on other sites
..1 month may be a default benchmark, it actually depends on your skin sensitivity level actually, thus some ppl may take faster/slower to adapt..

biggrin.gif

Yeah, it just really depends on how strong your skin is. Some people have skin that doesn't take that long to adjust to the bg gel, and others get really bad red and dry skin. It's different from person to person.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×